# SDR UPS03240110

- Difficulty date: January 12, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 233 Rl 16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CORROSION AT FLOOR LEVEL I/B STIFFENER BS 233 APPROX RBL 16 APPROX U NDERNEATH 1ST OFFICERS SEAT SUPPORTS     CORROSION REMOVED AND FOUND OUTSIDE LIMITS OF SRM 51-10-6 & 51-10-1 STIFFENER CHANNEL REPLACED IAW SRM 51-30-2
